# SDR ASAA2019061439686

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 44,091 hours, 13,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Bs 909.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LAP SPLICE JUST BELOW LAV WASTE VENT APPROX STA 909.5. GROUNDED - YES. REMOVED FASTENERS TO FACILITATE CORROSION REMOVAL. REMOVED AND BLENDED CORROSION AT LAP JOINT FROM STA 905.5 TO STA 915.5. LOWEST THICKNESS REMAINING IS .058". ACCOMP HFEC OF BLENDED AREAS AND FASTENER HOLES PER 737 NDT MANUAL PT6-51-00-00 PROCEDURE #23 & #16. NO DISCONTINUITIES NOTED. ACCOMP REPAIR PER ASA EA 800-53EA-21777
